# SDR REXA201100555

- Difficulty date: September 12, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 24,853 hours, 22,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE ON A/C AT PANEL 132AL HAS 2 ELONGATED HOLES.  REPAIRED IAW BOMBARDIER REO 601R-53-11-162 REV B.
